Skip to main content

Variety Evasive Sets

Author(s): Dvir, Zeev; Kollar, Janos; Lovett, Shachar

To refer to this page use:
Abstract: We give an explicit construction of a large subset , where is a finite field, that has small intersection with any affine variety of fixed dimension and bounded degree. Our construction generalizes a recent result of Dvir and Lovett (STOC 2012) who considered varieties of degree one (that is, affine subspaces).
Publication Date: Dec-2014
Electronic Publication Date: 25-Jun-2013
Citation: Dvir, Zeev, Kollar, Janos, Lovett, Shachar. (2014). Variety Evasive Sets. COMPUTATIONAL COMPLEXITY, 23 (509 - 529. doi:10.1007/s00037-013-0073-9
DOI: doi:10.1007/s00037-013-0073-9
ISSN: 1016-3328
EISSN: 1420-8954
Pages: 509 - 529
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.